SOME CHARACTERIZATIONS OF BMO SPACES VIA COMMUTATORS OF FRACTIONAL MAXIMAL OPERATOR IN ORLICZ SPACES OVER SPACES OF HOMOGENEOUS TYPE Article Guliyev V.S. TRANSACTIONS OF A RAZMADZE MATHEMATICAL INSTITUTE. IVANE JAVAKHISHVILI TBILISI STATE UNIV. Vol. 177. 2023. P. 205-216
ESTIMATION OF F-DIVERGENCE AND SHANNON ENTROPY BY LEVINSON TYPE INEQUALITIES VIA LIDSTONE INTERPOLATING POLYNOMIAL Article Adeel M., Khan K.A., Pecaric D., Pecaric J. TRANSACTIONS OF A RAZMADZE MATHEMATICAL INSTITUTE. IVANE JAVAKHISHVILI TBILISI STATE UNIV. Vol. 175. 2021. P. 1-11